# SDR AALA201606209007

- Difficulty date: June 19, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 52,713 hours, 19,317 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Part number: VFT300B00
- Part serial: 2102
- Condition: Defective
- Location: Zone 100
- Part time: 55,489 hours, 22,320 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLIGHT CREW REPORTED A VENT SKIN AIR VALVE FAULT OCCURRED DURING TAKEOFF, BETWEEN 30-40 KNOTS AND THE TAKEOFF WAS ABORTED.  MAINTENANCE REPLACED THE SKIN AIR OUTLET VALVE AND ACCOMPLISHED A SATISFACTORY OPS CHECK IAW AMM 21-26-53.
